RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 4, Pages 803–823 (Mi mmj659)  

This article is cited in 1 scientific paper (total in 1 paper)

Herman's approach to quasi-periodic perturbations in the reversible KAM context 2

Mikhail B. Sevryuk

Talroze Institute of Energy Problems of Chemical Physics, The Russia Academy of Sciences, Leninskii prospect 38, Bldg. 2, Moscow 119334, Russia

Abstract: We revisit non-autonomous systems depending quasi-periodically in time within the reversible context 2 of KAM theory and obtain Whitney smooth families of invariant tori in such systems via Herman's method. The reversible KAM context 2 refers to the situation where the dimension of the fixed point manifold of the reversing involution is less than half the codimension of the invariant torus in question.

Key words and phrases: KAM theory, reversible context 2, Herman's method, invariant tori, Whitney smooth families.

DOI: https://doi.org/10.17323/1609-4514-2017-17-4-803-823

Full text: http://www.mathjournals.org/.../2017-017-004-012.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 70K43, 70H33
Language:

Citation: Mikhail B. Sevryuk, “Herman's approach to quasi-periodic perturbations in the reversible KAM context 2”, Mosc. Math. J., 17:4 (2017), 803–823

Citation in format AMSBIB
\Bibitem{Sev17}
\by Mikhail~B.~Sevryuk
\paper Herman's approach to quasi-periodic perturbations in the reversible KAM context~2
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 4
\pages 803--823
\mathnet{http://mi.mathnet.ru/mmj659}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-4-803-823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416897600012}


Linking options:
  • http://mi.mathnet.ru/eng/mmj659
  • http://mi.mathnet.ru/eng/mmj/v17/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “Chastichnoe sokhranenie chastot i pokazatelei Floke invariantnykh torov v obratimom kontekste 2 teorii KAM”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 516–541  mathnet  crossref
  • Moscow Mathematical Journal
    Number of views:
    This page:29
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020